# SDR DL72K000291

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Housing
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK AT NR 2 ENGINE INLET HOUSING BELOW ACCESS PANEL 9523.  REPAIRED PER M/M 54-30-0 PG 803 - 804.
